# SDR SIMA2018072630005

- Difficulty date: June 30, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 33,233 hours, 28,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTING STRIPS 6, 7  8 NOT LIT. R&R NR 4 EMERGENCY LIGHTING BATTERY ASSEMBLY AND R&R NR 6 LIGHT STRIP ONTO PANEL COVER IAW AMM 33-50-04. OPS CHECK GOOD.
